Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
zombiejess24

Light Moisturizer And Using The Regimen With Retin A

Recommended Posts

I am experiencing hormonal acne and the stress of worrying about my appearance isn't helping. I just got my free trial of the regimen. I'm breaking out on my chin around my mouth and I have lovely zit on the tip of my nose and get them in the creases of my nostrils. I had acne as a kid and was put on Accutane and that helped a lot. I just got a handful of zits here and there and the annoying monthly breakout. But it has never been this bad! I'm getting the typical cyst type. Some are red and some are just painful bumps the color of my skin. I'm just so embarrassed being 28 and still dealing with it but it's never been as abundant as it is this month. I'm on the pill and I was "cycling" so I didn't have a period every month but I managed to mess up by missing a pill and throwing my body all out of whack. I'm now on my period, taking the "reminder" pills and I feel like this mistake is what has cause so many cysts to plague my face :(

I am going to the doctor Monday to see about getting the Generic Retin-A because it seemed to work while I used it years after Accutane up until the insurance wouldn't cover and we weren't made aware of the generic. It's been years since I've used it. I was using a gel type product from Neutrogena from the stress line but they stopped making what I was using so I have been using clean and clear oil free salicylic acid oil absorbing treatment but it doesn't seem to do a dang thing for hormonal cystic acne.

Can I still use the regimen with Retin a? Or should I only use a cleanser and moisturizer? Also, what is a decent moisturizer that I can get at say, walmart, that won't clog my pores or make me greasy? I would say I have combination skin but slightly a bit more oily. I have hyperhydrosis so I sweat more than the average person, so my face feels oily after a few hours and I feel like I need to freshen. So I want a light moisturizer.

Thanks!

Link to comment
Share on other sites

Moving to the regimen forum

It would be best to use the regimen as it is designed to - so you know how the regimen itself works for you and because using both BP in the amounts needed for the regimen and retin-a at the same time could be too irritating to your skin.

If you wanted to use retin-a you could still use the cleanser and moisturiser in the regimen if you wanted too. :)

Link to comment
Share on other sites

I agree with Lilly, using retin A AND The Regimen is not a good idea. The Regimen if it works for you does have the potential to clear up acne, even the hormonal type. I would try it for 3-4 months and if it is not helping, switch to retin A. If you suspect your acne is adult hormonal, then try Spiro which seems to help a lot of women on this site.

Link to comment
Share on other sites

I agree with the above. Using Retin A on it's own can be very harsh on the skin, so using it along with BP will most likely be very irritating. And irritation=acne. Personally, I think BP works better for acne but you have to give it time, probably several weeks to a a few months before you'll see a major difference.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×